# SDR AU971644

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273T63016
- Condition: Failed
- Location: Lt Mlg
- Component: Boeing, 273T63016
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR LEFT HAND DRAG BRACE ACTUATOR PISTON ROD SHEARED IN THREADED AREA.
